Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Gevrey regularity")

Results 1 to 10 of 10

  • Page / 1

Export

Selection :

  • and

Gevrey class regularity for the viscous Camassa-Holm equationsYONGJIANG YU; KAITAI LI.Applied mathematics letters. 2005, Vol 18, Num 6, pp 713-719, issn 0893-9659, 7 p.Article

Gevrey class regularity for quasi-linear sub-elliptic equations of second orderWANG, Ling-Jun.Nonlinear analysis. 2010, Vol 73, Num 10, pp 3314-3328, issn 0362-546X, 15 p.Article

Distinguishing smooth functions by a finite number of point values, and a version of the Takens embedding theoremKUKAVICA, Igor; ROBINSON, James C.Physica. D. 2004, Vol 196, Num 1-2, pp 45-66, issn 0167-2789, 22 p.Article

Numerical computation of ε-entropy for parabolic equations with analytic solutionsLORD, G. J; ROUGEMONT, J.Physica. D. 2004, Vol 194, Num 1-2, pp 65-74, issn 0167-2789, 10 p.Article

Fast reconstruction methods for bandlimited functions from periodic nonuniform samplingSTROHMER, Thomas; TANNER, Jared.SIAM journal on numerical analysis. 2007, Vol 44, Num 3, pp 1073-1094, issn 0036-1429, 22 p.Article

Exponential averaging for Hamiltonian evolution equationsMATTHIES, Karsten; SCHEEL, Arnd.Transactions of the American Mathematical Society. 2003, Vol 355, Num 2, pp 747-773, issn 0002-9947, 27 p.Article

Exponential homogenization of linear second order elliptic pdes with periodic coefficientsKAMOTSKI, Vladimir; MATTHIES, Karsten; SMYSHLYAEV, Valery P et al.SIAM journal on mathematical analysis. 2007, Vol 38, Num 5, pp 1565-1587, issn 0036-1410, 23 p.Article

A numerical scheme for stochastic PDEs with Gevrey regularityLORD, Gabriel J; ROUGEMONT, Jacques.IMA journal of numerical analysis. 2004, Vol 24, Num 4, pp 587-604, issn 0272-4979, 18 p.Article

Gevrey's and trace regularity of a semigroup associated with beam equation and non-monotone boundary conditionsBELINSKIY, Boris; LASIECKA, Irena.Journal of mathematical analysis and applications. 2007, Vol 332, Num 1, pp 137-154, issn 0022-247X, 18 p.Article

Inertial manifolds of parabolic differential equations under higher-order discretizationsVAN DORSSELAER, J. L. M; LUBICH, C.IMA journal of numerical analysis. 1999, Vol 19, Num 3, pp 455-471, issn 0272-4979Article

  • Page / 1